# SDR DALA2025050503419

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0941494) CABIN SEAT TRACK HAS DAMAGE AT CROWN AREA STA 520 RBL 24.5. FABRICATED SEAT TRACK SECTION. DIM. 33" IAW B737 SRM 53-00-52-2R, APPLIED SURFACE FINISHES AND INSTALLED SEAT TRACK AT STA 520 RBL 24.5 IAW B 737 SRM 51-20-01 AND B 737 SRM 51-40-02.
